For some people the first shot is the worst.One thing that you can probably count on with sides is that they change. I had some real weird and painful muscle-joint stuff early on in tx that all disappeared fairly quick. I hope things improve for you quickly.frank
I'm sorry to hear about your pain, just when I was starting to feel better, It's time for shot #2. I'm a 44 yr old male that already had some joint pain and old injuries prior to treatment. When I woke up last week the day after my 1st shot I felt like I had been dragged behind a car. I hope you start feeling better soon.
I have more joint pain and sx now that I have stop tx. from the waist down. I'm still on procrit could the sx be from that? I have 3 shot left.
How long will it take before they go away?
I know how you feel, my joint pain makes it tough to rest/sleep at night.
Sure wish you the best that it goes away soon.
I don't know Diana I never needed the procrit so I don't know the sides if any.I've had minor joint pain for many years that just seems to move around but during tx I only had it bad at the beginning of tx and was relatively free of it until several months following the end of tx.Now the minor stuff is back but it is very minor.I hope things improve for you. frank
cuteus & jmjm
I have 3 shots left. My last hgb was 14.
I went to the Dr.office today for blood work and complained about my joint pain. They didn't want to give me anything for pain. They didn't really care that my toenails are getting ready to fall off they din't care that the bottom of my feet are turning blue, my finger nails are starting to have a blue tint........They said its just sides & will take 6 months to go away......What a joke.
jmjm I sure hope your nurse is right about the procrit. I will do my best not to freak out. You are so right procrit is a wonderful drug.
With a hemoglobin of 14, I don't think that's the cause of your blue nails, etc.
And while we're all assuming your joint pain is from the Procrit, it's just that an assumption. We're not doctors here on this board and even the doctors seem wrong half the time. LOL.
My advice would be to follow your instincts. If the sides keep getting worse, get another opinion. If could be treatment sides or it could be something else. My gut tells me you'll be fine but it's not my feet turning blue. Certainly have it looked at again after you stop treatment to rule out other stuff.
Good luck and let us know how things turn out.